# SDR AALA202406128116

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 49,212 hours, 19,881 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Part time: 49,211 hours, 19,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER RIGHT HAND SIDE LOWER TRAILING EDGE SPLIT / DEBONDED 11 INCHES UP FROM THE BOTTOM OF THE RUDDER. REPAIRED RUDDER PER SRM 55-41-19-300-006.
